Results 1 to 18 of 18
  1. #1
    ThE DarK KnighT's Avatar
    ThE DarK KnighT is offline Junior Member
    Join Date
    May 2011
    Posts
    102

    Exclamation ***** Accidently injected into VIEN *****

    I have never had a problem with this personally, but I was just curious as to what you guys have to say on this matter. What are the effects if the compound which is being injected, gets injected into a vein or artery, thus allowing it to go through into your blood stream? How quick would one notice these effects? Meaning,, if this was to happen...would I have time to react....or would it be so quick, that I would still have the pin in my ass before its too late? I have heard of severe coughing attacks from Test P accidentally getting injected intravenously, but will other compounds do different things? Always aspirate !! Thanks Fellas.

  2. #2
    Times Roman's Avatar
    Times Roman is offline Anabolic Member
    Join Date
    May 2010
    Location
    Back from Afghanistan
    Posts
    27,383
    not sure. never happened to me (knock on wood)

    to prevent that from happening, one should aspirate , when pulling back, if one sees blood right away, then pull out and try a new site.

  3. #3
    butters4u is offline Junior Member
    Join Date
    Feb 2011
    Location
    so cal
    Posts
    89
    there have been few test done for this purpose but the mg of testosterone used where about 10mg over 6-8 hours, used for hypogonadism or eunuchoidism. no one dies from it but idk what would happen if you accidentally shot 2ml in your vein on purpose. shouldnt say it would be an accident because you should know how to pin if your going to be pinning substances in your body.

  4. #4
    buffgator's Avatar
    buffgator is offline king of mass
    Join Date
    Dec 2001
    Location
    The South West
    Posts
    3,393
    i think the chances of shooting into a vein are very slim, over the course of ten years and hundreds of shots I have never aspirated blood.

  5. #5
    Lemonada8's Avatar
    Lemonada8 is offline Knowledgeable Member
    Join Date
    Feb 2008
    Location
    Read my blog
    Posts
    3,691
    Blog Entries
    2
    u notice it immediately.

    but you shouldnt be injecting so slowly that you would still have a pin in ur arse when those issus hit

  6. #6
    butters4u is offline Junior Member
    Join Date
    Feb 2011
    Location
    so cal
    Posts
    89
    yea even if u hit a vein in your glute its not a "main", thats why one would pulls back before pushing in. unless you poke your bicept and hit a vein there, thats another story. as long and u dont intentionally inject it all in the vein, you'll live lol

  7. #7
    ThE DarK KnighT's Avatar
    ThE DarK KnighT is offline Junior Member
    Join Date
    May 2011
    Posts
    102
    Good info guys.. Thanks!

  8. #8
    Immortal Soldier's Avatar
    Immortal Soldier is offline Anabolic Member
    Join Date
    Dec 2008
    Location
    Immortality
    Posts
    3,824
    I have gone through a vein/blood vessel then had the hormone sucked into the blood vessel.

    Happened to me 3 or 4 times on my last cycle, one time I had just eaten 2 angus burgers and i go to pin and I inject TREN through a blood vessel. All of sudden half way through I start to cough and im like "oh shit" and im trying to finish up, by the time I pull out the syringe I am hacking a storm. My lungs are itching and im starting to cough so hard that liquid and food is coming back up. I make it to the bathroom and blow chunks all over the toliet....the burgers came right back up.

    LOL and I always aspirate , problem is when you go through a vein or blood vessel you probably won't draw blood, thus only when you are pulling out will blood begin to enter the syringe.

  9. #9
    ThE DarK KnighT's Avatar
    ThE DarK KnighT is offline Junior Member
    Join Date
    May 2011
    Posts
    102
    I have heard a very similar story, as stated above, with the coughing..

  10. #10
    Immortal Soldier's Avatar
    Immortal Soldier is offline Anabolic Member
    Join Date
    Dec 2008
    Location
    Immortality
    Posts
    3,824
    Quote Originally Posted by ThE DarK KnighT View Post
    I have heard a very similar story, as stated above, with the coughing..
    Honestly, Test and Deca you can get away with what I said with a minor cough, but because of Tren 's high BA and sheer compound make up it knocks you to your knees.

  11. #11
    ThE DarK KnighT's Avatar
    ThE DarK KnighT is offline Junior Member
    Join Date
    May 2011
    Posts
    102
    So I have heard. I am curious as to what effects some other compounds will have as a pose to the Test & Deca . I am sure most of them will cause a "coughing" reaction when entered into the blood stream. This is kind of scary when you really think about it, but the risk is worth the reward, right?

  12. #12
    Lemonada8's Avatar
    Lemonada8 is offline Knowledgeable Member
    Join Date
    Feb 2008
    Location
    Read my blog
    Posts
    3,691
    Blog Entries
    2
    the coughing is a natural immunity reaction. It happens with certain drugs that are injected IV.

  13. #13
    Bonaparte's Avatar
    Bonaparte is offline AR-Hall of Famer
    Join Date
    Aug 2009
    Posts
    13,504
    Quote Originally Posted by Lemonada8 View Post
    the coughing is a natural immunity reaction. It happens with certain drugs that are injected IV.
    It is your lungs' reaction to the oil and solvent. The coughing helps clear it from the bronchioles.

  14. #14
    songdog's Avatar
    songdog is offline ARs TOP DOG ~ MONITOR ~
    Join Date
    Jun 2009
    Posts
    13,533
    Tren can be hell for that!

  15. #15
    ThE DarK KnighT's Avatar
    ThE DarK KnighT is offline Junior Member
    Join Date
    May 2011
    Posts
    102
    agreed!

  16. #16
    Immortal Soldier's Avatar
    Immortal Soldier is offline Anabolic Member
    Join Date
    Dec 2008
    Location
    Immortality
    Posts
    3,824
    Quote Originally Posted by ThE DarK KnighT View Post
    So I have heard. I am curious as to what effects some other compounds will have as a pose to the Test & Deca. I am sure most of them will cause a "coughing" reaction when entered into the blood stream. This is kind of scary when you really think about it, but the risk is worth the reward, right?
    Not really a "health risk" if it happens once in a while, now if it happens frequently or a VERY large amount of oil enters the bloodstream than yeah you could say its not healthy. But anything that "itching/coughing" is just the body's reaction and the lungs trying to clear itself up.

    I have heard that tren may cause "lung scarring", but I have taken tren 3 times in my life and I have had my lungs X-ray twice in the past 3 years (for sickness) and nothing ever came up for the doctor to point out. So it maybe more of a rumor than having any actual validity.

  17. #17
    ThE DarK KnighT's Avatar
    ThE DarK KnighT is offline Junior Member
    Join Date
    May 2011
    Posts
    102
    Lung scarring, ouch!

  18. #18
    ThE DarK KnighT's Avatar
    ThE DarK KnighT is offline Junior Member
    Join Date
    May 2011
    Posts
    102
    Quote Originally Posted by Lemonada8 View Post
    u notice it immediately.

    but you shouldnt be injecting so slowly that you would still have a pin in ur arse when those issus hit
    I have actually heard stories of people pinning, then about 5 seconds later, BOOM...they are knocked off their asses, on the floor in a fetal position coughing their lungs to death with the needle still in them. ouch!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •